# SDR DL73K010198

- Difficulty date: February 2, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 45,265 hours, 36,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE FS 178 BULKHEAD INSPECTIONS PER AD 2000-05-29, CRACKS WERE FOUND IN THE ADJACENT FLOOR WEB AT WL 207 & LBL 25.  THE CRACKS ARE TYPICAL OF BAC S/B 737-53A1173.  THE CRACKED WEB WAS REMOVED AND A NEW WEB     INSTALLED PER THE BAC S/B AND PER ER/A 379940-14AD.
